# SDR EIAA2010015

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR LOWER CHORD AT F550/1512 HAS CORROSION CHORD TO WEB.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 471-57-272-2.
